The Pakistan Journal of Statistics and Operation Research (PJSOR) was started in 2005 with the aim of promoting and sharing scientific developments in the field of statistics. PJSOR is a double-blinded peer-reviewed publication containing articles about Statistics, Data Analysis, Teaching Methods, Operational Research, Actuarial Statistics, and the application of statistical methods in a variety of disciplines. Publishing in PJSOR is absolutely free of charge (No Article Processing Charges). Check PJSOR citation metrics Scimago StatisticsCiteScore StatisticsJournal Citation Report Statistics
As part of the submission process, authors are required to check off their submission's compliance with all of the following items, and submissions may be returned to authors that do not adhere to these guidelines.
The submission has not been previously published, nor is it before another journal for consideration
All material submitted for publication should be sent exclusively to the Pakistan Journal of Statistics and Operation Research. Work which has already been reported in a published paper or is described in a paper sent or accepted elsewhere for publication should not be submitted.
However, a complete report following the publication of a preliminary report, usually in the form of an abstract, or a paper that has been presented at a scientific meeting, if not published in full in a proceeding or similar publication, may be submitted.
Articles are accepted with the understanding that they have not been published or accepted for publication elsewhere.
Manuscripts must be typed in font 10 (Times New Roman) , single-spaced throughout, including the reference section.
Abstract: Papers should be accompanied by an abstract not exceeding 250-300 words and provide a minimum of 5 keywords.
The length of the manuscript should not exceed 10-15 pages.
Tables: Use Academic/APA table style
Citations in the text: Use APA in-text citation style e.g. Kotz and Nadarajah (2000), (Yousof et al., 2015), (Smith 1991a, b).
References: Use APA reference style e.g.
Ahmad, A., Ahmad, S. P. and Ahmed, A. (2014). Transmuted inverse Rayleigh distribution: a generalization of the inverse Rayleigh distribution. Mathematical Theory and Modeling, 4, 90-98.
Barlow, R. E. and Proschan, F. (1981). Mathematical theory of reliability, 17. Siam.
Acknowledgement: Any acknowledgements authors wish to make should be included in a separate headed section at the end of the manuscript.
Tutorial: How to submit an article using online journal system
Authors who publish with this journal agree to the following License
CC BY: This license allows reusers to distribute, remix, adapt, and build upon the material in any medium or format, so long as attribution is given to the creator. The license allows for commercial use.